new meds with side effects......... new meds with side effects......... | allnurses

LEGAL NOTICE TO THE FOLLOWING ALLNURSES SUBSCRIBERS: Pixie.RN, JustBeachyNurse, monkeyhq, duskyjewel, and LadyFree28. An Order has been issued by the United States District Court for the District of Minnesota that affects you in the case EAST COAST TEST PREP LLC v. ALLNURSES.COM, INC. Click here for more information

new meds with side effects.........

  1. 0 it has been 10 days since i started the new antidepressants and not having very good luck. my head is hurting, my stomach hurts and i feel like. called my pcp and he will see me on monday.

    any one else have this happen? in the past i was put on the following; celexa, effexor and zoloft. only the zoloft worked, but it stopped and this is what lead to me having such a terrible week last week.

    i was switched to welbutrin xl last week but it is the one causing the s/s and making me feel .

    another hurdle to over come!

    thanks for listening all!